Erik Stroes Articles
New approaches to treatment of moderate hypertriglyceridemia and new therapeutic combinations
Reports from the 10th Closed Expert Meeting of the PCSK9 Education and Research Forum Erik Stroes read more »
How do we identify very high risk patients for PCSK9 inhibition? Part One
Reports from the 7th Expert Meeting of PCSK9 Forum Clinical profiling: Erik Stroes, Academic Medical Center, the Netherlandsread more »
Statin Intolerance: What is it? What are therapeutic options?
Professor Erik Stroes MD PhD Chairman, department of Vascular Medicineread more »
Statin Associated Muscle Symptoms – a role for PCSK9 inhibitors? Professor Erik Stroes, Academic Medical Center, Amsterdam, the Netherlands comments
The latest European Atherosclerosis Society Consensus Panel focused on statin associated muscle symptoms (SAMS),1 which at present accounts for up to 40% of referrals to specialised lipid clinics. The veracity of SAMS has been questioned given the apparent discrepancy between findings from clinical trials and…read more »
European Atherosclerosis Society Consensus Panel on statin-associated muscle symptoms: Professor Erik Stroes, Academic Medical Center, the Netherlands
PCSK9 Forum caught up with Professor Stroes at the 83rd Congress of the European Atherosclerosis Society (EAS), Glasgow 22-25 March, 2015 to discuss this recent EAS Consensus Panel paper. Statin-associated muscle symptoms (SAMS) were very much the hot topic at EAS Glasgow, reflecting the high…read more »
Do the PCSK9 inhibitors have pleiotropic effects?
Experimental studies show that significant reductions in low density lipoprotein cholesterol (LDL-C) will significantly reduce inflammation which is important in Atherosclerosis (narrowing of the arteries) says Professor Erik Stroes.read more »
What are the current unmet needs?
Despite statins, there are significantly unmet clinical needs in cholesterol lowering treatment. Statin do not effectively treat more than 50% of people with Familial Hypercholesterolaemia (FH) and other patients have intolerable side effects, says Professor Erik Stroes.read more »